Facebook Pixel

spotting a week before period?

By June 24, 2009 - 11:24am
Rate This

so my last period was on june 8th 2009 and i have not had intercourse. me and my bf do fool around to the point he will grind his penis against my vagina naked (sorry if that is TMI) now my period is due on June 30th because i run on a 26 day calender, and for the past two days i have been spotting bright red blood with clots that fades to brown later on, along with cramps. iam also taking a homeopathy medicine because i have server pains and heavy bleeding so now my question is what is going on with me? could my period just be coming soon, or is it just a hormonal imbalance because of a stress?

Add a Comment3 Comments

Candyland, sound like you have a good doctor who is responsive to your needs. That's wonderful.

In case you would like to read more about Sepia, here are a couple of articles with information about it:



You are right that stress in itself can affect our hormones. Any time we are under severe stress or a change -- our lifestyle, our diet and nutrition, our exercise level, our home life -- it can show up in our hormones. Be sure to ask your doctor about this aspect as well, and tell him if there's anything new or different going on in your life.

And come back and update us!

June 26, 2009 - 8:29am
HERWriter Guide

Hi Candyland!

Thanks for your question and welcome to Empowher!
This is probably your period coming, although obviously we can't tell you for sure. Bear in mind that homeopathic medicines are still medicines and can interfere with normal bodily functions, just like mainstream medications.
Also, when you are involved in the sexual activity you described, remember that although pregnancy is unlikely, it's not impossible. Always use protection, even when "fooling around".

Are you currently taking or using birth control? What homeopathic medication are you using for pain and heavy bleeding?

June 24, 2009 - 11:57am
(reply to Susan Cody)

i take Sepia twice a day, 2 tablets each. i did call my homopathy doctor today and he told me to stop taking them and come see him again,

June 24, 2009 - 12:20pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

PMS Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!